Подписаться
Lucia De Luca
Lucia De Luca
Ricercatore, Istituto per le Applicazioni del Calcolo, IAC-CNR
Подтвержден адрес электронной почты в домене cnr.it
Название
Процитировано
Процитировано
Год
Metastability and dynamics of discrete topological singularities in two dimensions: a Γ-convergence approach
R Alicandro, L De Luca, A Garroni, M Ponsiglione
Archive for Rational Mechanics and Analysis 214 (1), 269-330, 2014
772014
Γ-convergence analysis of systems of edge dislocations: the self energy regime
L De Luca, A Garroni, M Ponsiglione
Archive for Rational Mechanics and Analysis 206 (3), 885-910, 2012
542012
Crystallization in two dimensions and a discrete Gauss–Bonnet theorem
L De Luca, G Friesecke
Journal of Nonlinear Science 28 (1), 69-90, 2018
302018
Dynamics of discrete screw dislocations on glide directions
R Alicandro, L De Luca, A Garroni, M Ponsiglione
Journal of the Mechanics and Physics of Solids 92, 87-104, 2016
172016
Crystallization to the square lattice for a two-body potential
L Bétermin, L De Luca, M Petrache
Archive for Rational Mechanics and Analysis 240 (2), 987-1053, 2021
142021
Γ -Convergence Analysis of a Generalized XY Model: Fractional Vortices and String Defects
R Badal, M Cicalese, L De Luca, M Ponsiglione
Communications in Mathematical Physics 358 (2), 705-739, 2018
122018
Ground states of a two phase model with cross and self attractive interactions
M Cicalese, LD Luca, M Novaga, M Ponsiglione
SIAM Journal on Mathematical Analysis 48 (5), 3412-3443, 2016
102016
Gamma-convergence analysis for discrete topological singularities: the anisotropic triangular lattice and the long range interaction energy
L De Luca
10*
Minimising movements for the motion of discrete screw dislocations along glide directions
R Alicandro, L De Luca, A Garroni, M Ponsiglione
Calculus of Variations and Partial Differential Equations 56 (5), 1-19, 2017
92017
Classification of particle numbers with unique Heitmann–Radin minimizer
L De Luca, G Friesecke
Journal of Statistical Physics 167 (6), 1586-1592, 2017
92017
Stability results for nonlocal geometric evolutions and limit cases for fractional mean curvature flows
A Cesaroni, L De Luca, M Novaga, M Ponsiglione
Communications in Partial Differential Equations 46 (7), 1344-1371, 2021
82021
Topological singularities in periodic media: Ginzburg–Landau and core-radius approaches
R Alicandro, A Braides, M Cicalese, L De Luca, A Piatnitski
Archive for Rational Mechanics and Analysis 243 (2), 559-609, 2022
62022
The 0-fractional perimeter between fractional perimeters and Riesz potentials
L De Luca, M Novaga, M Ponsiglione
62021
A minimization approach to the wave equation on time-dependent domains
G Dal Maso, L De Luca
Advances in Calculus of Variations 13 (4), 425-436, 2020
62020
Γ -Convergence of the Heitmann–Radin Sticky Disc Energy to the Crystalline Perimeter
L De Luca, M Novaga, M Ponsiglione
Journal of Nonlinear Science 29 (4), 1273-1299, 2019
62019
The -fractional perimeter between fractional perimeters and Riesz potentials
L De Luca, M Novaga, M Ponsiglione
arXiv preprint arXiv:1906.06303, 2019
62019
Introduzione al calcolo delle variazioni
M Carriero, L De Luca
Quaderni di Matematica 2010 (1), 2010
62010
Low energy configurations of topological singularities in two dimensions: A -convergence analysis of dipoles
L De Luca, M Ponsiglione
Communications in Contemporary Mathematics 22 (03), 1950019, 2020
42020
A gradient flow approach to relaxation rates for the multi-dimensional Cahn–Hilliard equation
L De Luca, M Goldman, M Strani
Mathematische Annalen 374 (3), 2041-2081, 2019
32019
Convergence of supercritical fractional flows to the mean curvature flow
L De Luca, A Kubin, M Ponsiglione
arXiv preprint arXiv:2102.13041, 2021
22021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20